# SDR GUUA93757061409A

- Difficulty date: June 14, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,062 hours, 35,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX 2.25 INCH CRACK ON RT FUSELAGE BELLY AT FS 310.00.  INSTALLED FILLER AND DOUBLER REPAIR.
